# SDR USAA2009102292849

- Difficulty date: September 16, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601198
- Part serial: 846
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - DELAMINATION ON NR 6 SLAT UPPER EXTERNAL SKIN SURFACE AT INBOARD SIDE BETWEEN SS 254.4 TO SS 267.15.  REPAIRED NR 6 SLAT UPPER EXTERNAL SKIN SURFACE AT INBOARD SIDE BETWEEN SS 254.4 TO SS 267.15 IAW B737 SRM 51-70-10.
